# SDR UALA2010120904492

- Difficulty date: December 9, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 44,242 hours, 12,199 cycles
- Engine: Pwa PW4052
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Gearbox
- Part number: 256T221012
- Part serial: 0257
- Condition: Damaged
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E SLAT GEARBOX ISSUE ON RT WING INBD L/E SLAT NR 7 OTBD GEARBOX.  REPLACED NR 7 SLAT ANGLED GEARBOX IAW AMM. OPS CHECK GOOD.
